# SDR AALA202205059802

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 24,303 hours, 9,448 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT ENGINE #1 OIL QUANTITY SHOWED ZERO OIL. OIL PRESSURE DECREASED. EMERGENCY DECLARED, FLIGHT RETURNED TO JFK LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
